# SDR FDEA200902160540

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED) SIDE LINK ATTACHMENT   LOWER SPOT FACE FOUND CORROSION.  REWORKED AS PER SOPM 20-11-02. FOUND WITHIN LIMIT AS PER DRAWING NR ARC0503 AND CMM 57-44-09 FIGURE 601 REWORK LIMITS. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
